Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Side effects post intake of cilest contraceptive pill - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :  
how can i help you
User :   hello, Today, after having a shower I realised that both my breasts were leaking whitish/clear liquid. Its not sticky and its not thick. I came off the contraceptive pill 10 days ago and one of th side effects I got was breast enlargement. I've recently started drinking a lot of water and exercising more in order to get fitter. I'm nearing the end of my period now and its not possible that I am pregnant as I have never had sex. It only comes out if I squeeze my breast. How do I get rid of this please?
Doctor :  
Doctor :  
can i know which pill you were taking
User :   celist
User :   *cilest
Doctor :  
okay it is an side effect of the drug
User :   how long will it last please?
Doctor :  
as you have stopped it your body is trying to react
Doctor :  
see for 1 more week by than it normally stops
User :   okay thank you very much
User :   what happens if it doe not stop by 1 week
Doctor :  
if it doesnt the various reasons as to be investigated

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor